# SDR C1HA200682007

- Difficulty date: January 30, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N682CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- Aircraft time: 69,255 hours, 36,973 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1030 RBL 4 - 10 LBL CABIN FLOOR SUPPORT UPPER FLANGE HAS CORROSION.  CUT OUT DAMAGE AREA AT BS 1030 RBL 20 TO LBL 10 IAW B727 SRM 51-10-1, FABRICATED T-SUPPORT USING BAC1505-100617, DIM 43.125 X 2.25 INCH, 2 EA SUPPORT ANGLE AND TWO STRAP IAW B727 SRM 53-10-8 FIG 3.  ALODINE AND PRIMED PARTS IAW B727 SRM 51-10-2, INSTALLED PARTS AT BS 1030 IAW B727 SRM 53-10-8 FIG 3.
